# SDR SWAA2022020812489

- Difficulty date: January 28, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 41,474 hours, 24,335 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK #1 LBL 45 STA 520 LUG DAMAGED (MARKED) / DAMAGE OUT OF LIMITS I/A/W SRM 53-00-52-1A-1. REPAIRED SEAT TRACK AT STATION 520 LBL 45 I/A/W SRM 53-00-52-2R-4 AND EA 1-A53-11779.
